# SDR DALA11000055813

- Difficulty date: January 21, 2011
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 34,062 hours, 11,009 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED CORROSION ON FRAME BS 1560 BETWEEN STR 28 AND 29.  TRIM CORRODED AREA AND PERFORMED HFEC INSPECTION - NO CRACKS WERE FOUND.  FABRICATED REPAIR AND TREAT AREA. REF ERA 488606-14.
